# SDR CALA2022102802986

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 46,355 hours, 25,811 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: C90ST0003
- Part serial: 5641
- Condition: Warning Message
- Location: Green Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

G RSVR LOW LEVEL ECAMAT FL310 AVAIL ON BOTH CONNECTORS. DUE TO HISTORY, ALSO RECOMMEND REPLACING THE GREEN SYS QUAN. TRANSMITTER. PHOTO -- POST FLIGHT REPORT T/S REF TSM 29-11-00-810-803-A. FOUND GREEN SYSTEM LOW LEVEL INSTALLED NEW CANNON PLUG CONNECTOR 1000GQ-B AND PINS. REQUIRES REMOVED AND REPLACED GREEN HYD RESERVOIR TRANSMITTER REF AMM SWITCH CONNECTOR 1000GQ-B PINS B, C AND F CORRODED. NEEDS NEW OPS CHECKS. 29-11-41. OPS CK BAD. PART BAD FROM STOCK. PINS AND CONNECTOR. VERIFIED 28VDC ON PIN C ON CONN 1000GQB AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1888543  SN OFF 2679 26VAC ON PIN D ON CONN 1000GQA. ALSO VERIFIED A GOOD GROUND IPC REFERENCE # IPC REMOVED AND REPLACED GREEN HYD RESERVOIR TRANSMITTER REF AMM 29-11-41. OPS CK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1845341  SN OFF 5641 TRANSMITTER, HY  OFF 31-2911-9-9003 5641 ON 31-2911-9-9003 1692
